Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 76, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 11, 2007, 3:02 AM CDT for 15 counties in Florida. It took effect at May 11, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2007, 3:02 AM CDT (08:02 UTC)
- In effect from
- May 11, 2007, 1:00 PM CDT
- Expired
- May 11, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 26 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2525 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 110802 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 402 AM EDT FRI MAY 11 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT UNTIL 8 PM EDT FRIDAY FOR INLAND AREAS OF THE FLORIDA BIG BEND DUE TO A COMBINATION OF MARGINAL LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY FROM 1 PM CDT UNTIL 7 PM CDT FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RELATIVELY DRY AIRMASS WILL REMAIN IN PLACE FOR ONE MORE DAY COMBINING WITH WARM AFTERNOON TEMPERATURES TO CREATE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. TRANSPORT WINDS ARE EXPECTED TO BE HIGHER OVER EASTERN PORTIONS OF THE REGION IN THE AFTERNOON HOURS. THIS WILL CREATE VERY HIGH DISPERSION INDICES...ESPECIALLY IN THE SUWANNEE RIVER VALLEY. RETURNING LOW LEVEL MOISTURE ON SATURDAY SHOULD PUT AN END TO RED FLAG CONDITIONS. FLZ015>019-026>029-034-120000- /O.UPG.KTAE.FW.A.0065.070511T1800Z-070512T0000Z/ /O.NEW.KTAE.FW.W.0076.070511T1800Z-070512T0000Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 402 AM EDT FRI MAY 11 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR AREAS AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. VERY HIGH MIXING HEIGHTS AND TRANSPORT WINDS AROUND 10 TO 15 MPH WILL CREATE VERY HIGH DISPERSION INDICES ACROSS THE FLORIDA BIG BEND. THIS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW 35 PERCENT IN THE AFTERNOON HOURS TO PRODUCE RED FLAG CONDITIONS ACROSS INLAND PORTIONS OF THE REGION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-120000- /O.NEW.KTAE.FW.W.0076.070511T1800Z-070512T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 302 AM CDT FRI MAY 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED ACROSS INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
2 follow-up statements
000 WWUS82 KTAE 111531 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1131 AM EDT FRI MAY 11 2007 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING OVER DIXIE COUNTY IN THE SOUTHEASTERN FLORIDA BIG BEND HAS BEEN CANCELLED... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT UNTIL 8 PM EDT TODAY FOR MOST INLAND AREAS OF THE FLORIDA BIG BEND DUE TO A COMBINATION OF MARGINAL LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FROM 1 PM CDT UNTIL 7 PM CDT FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RELATIVELY DRY AIRMASS WILL REMAIN IN PLACE FOR ONE MORE DAY COMBINING WITH WARM AFTERNOON TEMPERATURES TO CREATE RED FLAG CONDITIONS ACROSS INLAND PORTIONS OF NORTH FLORIDA. TRANSPORT WINDS ARE EXPECTED TO BE HIGHER OVER EASTERN PORTIONS OF THE REGION IN THE AFTERNOON HOURS. THIS WILL CREATE VERY HIGH DISPERSION INDICES...ESPECIALLY IN THE SUWANNEE RIVER VALLEY. HOWEVER...DENSE SMOKE OVER DIXIE COUNTY FROM FIRES BURNING ACROSS NORTH-CENTRAL FLORIDA IS LIKELY TO KEEP TEMPERATURES COOLER THIS AFTERNOON RESULTING IN RELATIVE HUMIDITY VALUES STAYING ABOVE CRITICAL LEVELS. RETURNING LOW LEVEL MOISTURE ON SATURDAY SHOULD PUT AN END TO RED FLAG CONDITIONS ACROSS THE REST OF THE AREA. FLZ034-111645- /O.CAN.KTAE.FW.W.0076.070511T1800Z-070512T0000Z/ DIXIE- 1131 AM EDT FRI MAY 11 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. DENSE SMOKE OVER DIXIE COUNTY FROM WILDFIRES BURNING ACROSS NORTH-CENTRAL FLORIDA IS NOW EXPECTED TO KEEP TEMPERATURES A BIT COOLER DURING THE AFTERNOON HOURS RESULTING IN RELATIVE HUMIDITY VALUES REMAINING ABOVE CRITICAL LEVELS. $$ FLZ015>019-026>029-120000- /O.CON.KTAE.FW.W.0076.070511T1800Z-070512T0000Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE- 1131 AM EDT FRI MAY 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. VERY HIGH MIXING HEIGHTS AND TRANSPORT WINDS AROUND 10 TO 15 MPH WILL CREATE VERY HIGH DISPERSION INDICES ACROSS THE FLORIDA BIG BEND. THIS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW 35 PERCENT IN THE AFTERNOON HOURS TO PRODUCE RED FLAG CONDITIONS ACROSS INLAND PORTIONS OF THE REGION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-120000- /O.CON.KTAE.FW.W.0076.070511T1800Z-070512T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 1031 AM CDT FRI MAY 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED ACROSS INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
000 WWUS82 KTAE 111937 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 PM EDT FRI MAY 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR MOST INLAND AREAS OF THE FLORIDA BIG BEND DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A WEAK FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE NORTH DURING THE UPCOMING WEEKEND. AT THE SAME TIME...AN UPPER LEVEL DISTURBANCE COMING OVERHEAD FROM THE WEST WILL COMBINE WITH THE FRONT TO INCREASE THE CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. INCREASING LOW LEVEL MOISTURE AHEAD OF THE FRONT WILL HELP KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS FROM SATURDAY INTO THE EARLY PART OF NEXT WEEK. FLZ015>019-026>029-120000- /O.CON.KTAE.FW.W.0076.000000T0000Z-070512T0000Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE- 337 PM EDT FRI MAY 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HIGH DISPERSION INDICES ACROSS THE FLORIDA BIG BEND WILL CONTINUE TO COMBINE WITH RELATIVE HUMIDITY VALUES AT OR BELOW 35 PERCENT IN INTO THE EARLY EVENING TO PRODUCE RED FLAG CONDITIONS ACROSS INLAND PORTIONS OF THE REGION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-120000- /O.CON.KTAE.FW.W.0076.000000T0000Z-070512T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 237 PM CDT FRI MAY 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ONGOING LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT WILL CONTINUE ACROSS MOST INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE INTO THE EARLY EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 11, 2:06 AM CDT, 56 minutes earlier.
Area forecast discussion, May 11, 2:06 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 AM EDT FRI MAY 11 2007
.SHORT TERM...ANDREA HAS WEAKENED TO A SUBTROPICAL DEPRESSION OFF
THE FLORIDA EAST COAST AND WILL LIKELY CONTINUE TO SPIN DOWN FOR THE
NEXT FEW DAYS. THE INFLUENCE OF ANDREA OVER OUR WEATHER WILL CONTINUE
TO DIMINISH AS WELL AS THE CIRCULATION CONTINUES TO WEAKEN.
SMOKE FROM COLUMBIA COUNTY FIRE WILL CONTINUE TO SPREAD SOUTH
SOUTHEAST THROUGH THE DAY TODAY. THIS SHOULD MAINLY IMPACT
LAFAYETTE...DIXIE...AND POSSIBLE TAYLOR COUNTIES. WILL CONTINUE
THE DENSE SMOKE ADVISORY FOR THESE COUNTIES THROUGH 7 AM AND
REEVALUATE AT THAT TIME.
THE AREA CURRENTLY LIES UNDER A SHORTWAVE RIDGE BETWEEN THE UPPER
TROUGH ASSOCIATED WITH ANDREA AND A DIGGING UPPER LOW OVER THE
WESTERN GULF. TODAY SHOULD REMAIN DRY AND WARM ACROSS THE AREA
WITH OVERALL SINKING MOTION ASSOCIATED WITH THE RIDGE. TEMPS
EXPECTED TO RISE TO NEAR 90 DEGREES ONCE AGAIN. WEST GULF UPPER
LOW OPENS UP SATURDAY LEADING TO GENERAL UPPER TROUGHINESS OVER
THE FORECAST AREA. WILL ALSO SEE AN INCREASE IN MOISTURE WITH PWAT
RISING ABOVE 1.5 INCHES. THIS SHOULD LEAD TO AN INCREASE IN
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ASSOCIATED WITH THE
SEABREEZE. EXPECT TEMPS TO REMAIN WARM BUT WITH 30 TO 40 PERCENT
POPS ACROSS THE AREA.
DEVELOPING LARGE SCALE TROUGH OVER THE EASTERN CONUS SUNDAY DRIVES
A COLD FRONT TOWARDS NORTH FLORIDA WITH STRONG HIGH PRESSURE
DROPPING DOWN THE EASTERN SEABOARD. ADDITIONAL CONVERGENCE
ASSOCIATED WITH FRONT SHOULD ALLOW FOR ADDITIONAL SCATTERED
AFTERNOON AND EVENING STORMS ON SUNDAY.
.LONG TERM...COOLER AIR MASS BUILDS IN WITH HIGH PRESSURE FOR
MONDAY AND TUESDAY WITH A RETURN TO DRIER CONDITIONS. ADDITIONAL
FRONT MAY APPROACH THE AREA LATE WEDNESDAY WITH ANOTHER EASTERN
CONUS TROUGH...PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS.
&&
.AVIATION...FIRE BURNING IN COLUMBIA COUNTY FLORIDA IS MOVING
WESTWARD WITH TIME...BUT WITH THE NORTHEASTERLY WIND FLOW AROUND THE
REMNANT LOW OF ANDREA...MOST OF THE SMOKE IS STAYING WELL AWAY FROM
ANY OF OUR TERMINALS. ONLY SOME HZ IS BEING REPORTED AT VLD. THE BIG
IMPACTS FROM THE SMOKE WILL BE FELT ALONG THE TWB ROUTES. TWB-112 AT
VCNTY LCQ VSBYS ARE IN THE 1SM TO 2SM RANGE. RESTRICTIONS WILL BE
SIMILAR ALONG TWB-117 IN VCNTY CTY WITH THE SAME SMOKE PLUME.
ONLY CONCERN OVERNIGHT AT THE TERMINALS WILL BE AT VLD WHERE A LIGHT
EAST WIND MAY BRING IN SOME MOISTURE FROM THE NEARBY SWAMPS TO
COMBINE WITH THE HZ ALREADY BEING REPORTED FROM THE FIRES TO PRODUCE
SOME REDUCTIONS TO IFR VSBYS AND HAVE ADDED A TEMPO FOR THIS
POSSIBILITY. BROUGHT VLD BACK TO VFR CONDITIONS BY 14Z AND THIS
SHOULD HOLD THROUGH THE DAY. ELSEWHERE...VFR CONDITIONS ARE EXPECTED
TO PREVAIL THROUGH THE TAF CYCLE.
&&
.MARINE...PRESSURE GRADIENT TO REMAIN WEAK THROUGH SUNDAY OVER THE
COASTAL WATERS WITH MINIMAL WINDS AND SEAS. CONDITIONS WILL
DETERIORATE BY MONDAY WITH PASSAGE OF COLD FRONT AND STRONG HIGH
PRESSURE BUILDING IN. EXERCISE CAUTION AND POSSIBLY SMALL CRAFT
ADVISORY CONDITIONS POSSIBLE BY EARLY NEXT WEEK.
&&
.FIRE WEATHER...DISPERSIONS WILL BE ELEVATED OVER EASTERN ZONES
TODAY WITH WARM TEMPERATURES AND TRANSPORT WINDS ON THE HIGH SIDE.
WEST OF THE RIVER...DURATIONS BELOW 35 PERCENT MAY BE MET IN THE
PANHANDLE. WILL UPGRADE FIRE WX WATCH TO WARNING OVER THE EAST AND
ISSURE RED FLAG WARNING FOR INLAND WESTERN ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 90 66 88 67 87 / 10 10 30 20 30
PANAMA CITY 87 71 85 71 86 / 10 10 30 20 20
DOTHAN 91 66 88 66 87 / 10 20 40 30 30
ALBANY 90 66 88 67 87 / 10 10 40 30 30
VALDOSTA 89 63 89 66 86 / 10 10 30 20 40
CROSS CITY 89 65 88 66 87 / 10 10 10 20 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM
EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
CALHOUN...DIXIE...FRANKLIN...GADSDEN...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
DENSE SMOKE ADVISORY UNTIL 7 AM EDT THIS MORNING FOR THE
FOLLOWING ZONES: DIXIE...LAFAYETTE...TAYLOR.
GM...NONE.
&&
CAMP/GODSEYHazardous weather outlook, May 10, 4:11 AM CDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EDT THU MAY 10 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-110900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 511 AM EDT THU MAY 10 2007 /411 AM CDT THU MAY 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... DRY CONDITIONS AND HIGH DISPERSIONS WILL ENHANCE THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP TODAY...ACROSS THE EASTERN FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:19 AM CDT | Dense Smoke Advisory | TAE | Dixie, Franklin, Gadsden, Jefferson, Lafayette, Leon and 3 more | 22 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.